Strong Convergence Theorems for Equilibrium Problems and 𠑘 -Strict Pseudocontractions in Hilbert Spaces
Dao-Jun Wen
Abstract and Applied Analysis, 2011, vol. 2011, 1-13
Abstract:
We introduce a new iterative scheme for finding a common element of the set of solutions of an equilibrium problem and the set of common fixed point of a finite family of 𠑘 -strictly pseudo-contractive nonself-mappings. Strong convergence theorems are established in a real Hilbert space under some suitable conditions. Our theorems presented in this paper improve and extend the corresponding results announced by many others.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/276874.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/276874.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:276874
DOI: 10.1155/2011/276874
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().